# SDR 95ZZZX6096

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N40LP
- Make and model: Bell 206L-1
- Aircraft serial: 45233
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 206016201127
- Condition: Bearing Cracked
- Location: T/R
- Part time: 1,401 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ON T/R HUB AND BLADE (HIGH FREQ VIB), FOUND INBOARD BEARINGS CRACKED, TOTAL TIME OF BEARINGS, 921.7 HOURS.
